# SDR 95ZZZX5114

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7434L
- Make and model: Piper PA-31-310
- Aircraft serial: 31822
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4205907
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR OUTBOARD DOOR'S FORWARD HINGE WAS FOUND CRACKED IN THE RADIUS DURING A STANDARD INSPECTION.  AN AD AND SUBSEQUENT DEFECTS HAVE BEEN NOTED ON THE INBOARD GEAR DOOR HINGES, BUT THIS IS THE FIRST CRACKED OUTBOARD DOOR HINGE FOUND BY THIS OPERATOR.
